Surgery for aortic dilatation in patients with bicuspid aortic valves

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Hiratzka, LF; Creager, MA; Isselbacher, EM; Svensson, LG; Nishimura, RA; Bonow, RO; Guyton, RA; Sundt, TM

Published Date

  • April 2016

Published In

Volume / Issue

  • 151 / 4

Start / End Page

  • 959 - 966

Published By

International Standard Serial Number (ISSN)

  • 0022-5223

Digital Object Identifier (DOI)

  • 10.1016/j.jtcvs.2015.12.001

Language

  • en